# SDR SWAA2024022956721

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 20,289 hours, 10,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT OUTBOARD FO SIDE WONT TEST.<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY IN AFT GALLEY FO SIDE OUTBOARD PER AMM 25-64-00; OPS CHECK GOOD; SEAL AND INSP STICKER ON.
